# SDR CALA0801003

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 33,359 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOPERATIVE AFT OF EMERGENCY EXIT- ROWS 15 TO 21.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK AT MID CABIN.  OPS CHECKS GOOD.
